# SDR AALA202505227481

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 33,551 hours, 13,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG24277
- Condition: Over Extended
- Location: Zone 800
- Part time: 23,856 hours, 10,492 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L ESCAPE SLIDE IS OVERLY EXTENDED FROM THE HOLDER. REMOVED AND REPLACED L1 DOOR SLIDE. PER WORK CARD 08L22125001.
